# SDR MASA2012011164343

- Difficulty date: January 11, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,178 hours, 16,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT OUT ROW 21.  PLACED ON MEL WITH CREW. RELAMPED LIGHT.
